# SDR NOC2008F00003

- Difficulty date: June 17, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N768NA
- Make and model: Boeing 767-36N
- Aircraft serial: 29898
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS AT ROW 12D THRU 20D INOPERATIVE.  SPLICED MADE REPAIRED WIRING IAW SWPM CH 20.  ALL OPS CHECKED GOOD.  NO DEFECTIVE PART. (K)
